# SDR SWAA2024050983984

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 19,289 hours, 9,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BETWEEN OVERAWING EMERGENCY EXITS LENS COVER FELL<[01] REINSTALLED LENS COVER ON EMERGENCY EXIT SIGN BETWEEN OVERAWING EMERGENCY EXITS IN REFERENCE TO AMM 33-51-01.
